# SDR ASOA20130921170

- Difficulty date: September 21, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N14945
- Make and model: Emb EMB-145EP
- Aircraft serial: 145049
- Aircraft time: 31,145 hours, 30,067 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 202269
- Condition: Inoperative
- Location: Lavatory
- Part time: 35,996 hours, 27,338 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF,   CREW REPORTED A LAVATORY SMOKE INDICATION.  RAN QRH ITEMS AND MESSAGE WENT AWAY, NO SMOKE NOTED.  ACFT LANDED WITHOUT INCIDENT.  MX R & R LAVATORY SMOKE DETECTOR, OPS TESTED WITH NO DEFECTS, AND ACFT APPROVED FOR RETURN TO SERVICE.
